| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found no visible damage to the lens.(b)(4).
Event or Problem Description
The reporter reported a loading issue with a 13.2mm, tmicl13.2, -7.00/2.0/094 (sphere/cylinder/axis) implantable collamer lens.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.